# SDR 04FDEA01636

- Difficulty date: October 27, 2003
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 75,692 hours, 26,484 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin Panel
- Part number: ALC72071
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER - CONSTANT SECTION SKIN PANEL CRACKED.  PANELS REPLACEMENT PER SB 55-16.
